MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 RM - 8MM; PARTIAL KNEE TIBIAL INSERT PE

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 RM - 8MM; PARTIAL KNEE TIBIAL INSERT PE
Model Number 02.18.IF3.08.RM
Health Effect - Clinical Code Pain (1994)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed due to pain after about 1 year from the primary surgery.Only the liner was replaced, thickness has not been changed, due to yellow bone and soft tissues discoloration.Suspect of infection but not confirmed.The liner was a little bit dented.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director.One year after uka in a heavy young patient, pain is reported and revision undertaken.All components look well fixed and well positioned.The report mentions tissue discoloration, so investigation for possible infections or local inflammatory processes has been undertaken.Only the insert is exchanged, to another of the same size and thickness.We cannot identify a mechanical cause for this unsuccessful result.No direct link with a product defect or malfunction can be established.Batch review performed on 20 april 2022.Lot 2009903: (b)(4).Expiration date: 2025-10-06.No anomalies found related to the problem.(b)(4).

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 RM - 8MM
Common Device Name
PARTIAL KNEE TIBIAL INSERT PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14158287
Report Number3005180920-2022-00268
Device Sequence Number19544485
Product Code HSX
UDI-Device Identifier07630030895982
UDI-Public07630030895982
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2025
Device Model Number02.18.IF3.08.RM
Device Catalogue Number02.18.IF3.08.RM
Device Lot Number2009903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight99 KG
Patient RaceWhite